# SDR 95ZZZX2513

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297SA
- Make and model: Dhav DHC6300
- Aircraft serial: 297
- System (JASC): 3418 · Stall Warning System
- Part: Lift Detector
- Part number: 1675
- Condition: Shorted
- Location: Outboard
- Component: C6W1001
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW REPORTED STALL WARNING CAME ON DURING CRUISE FLIGHT.  PULLED CIRCUIT BREAKER.  MIANTENANCE REPLACED OUTBOARD STALL WARING VANE/SWITCH.  DEFECTIVE SWITCH WAS REPAIRED BY THE MANUFACTURER PREVIOUSLY.  AIRCRAFT WAS FLOWN THROUGH MOISTURE ON THIS DATE.
